Some Isomorphism Invariants for Lie Tori
Journal of Lie theory, Tome 22 (2012) no. 1, pp. 163-204
Cet article a éte moissonné depuis la source Heldermann Verlag
We study the isomorphism problem for centreless Lie tori that are fgc (finitely generated as modules over their centroid). These Lie tori play a important role in the theory of extended affine Lie algebras and of multiloop Lie algebras. We introduce four isomorphism invariants for fgc centreless Lie tori, and use them together with known structural results to investigate the classification problem for fgc centreless Lie tori up to isomorphism.
Classification :
17B65, 17B67
Mots-clés : Lie tori, extended affine Lie algebras
Mots-clés : Lie tori, extended affine Lie algebras
@article{JLT_2012_22_1_JLT_2012_22_1_a6,
author = {B. Allison },
title = {Some {Isomorphism} {Invariants} for {Lie} {Tori}},
journal = {Journal of Lie theory},
pages = {163--204},
year = {2012},
volume = {22},
number = {1},
url = {http://geodesic.mathdoc.fr/item/JLT_2012_22_1_JLT_2012_22_1_a6/}
}
B. Allison . Some Isomorphism Invariants for Lie Tori. Journal of Lie theory, Tome 22 (2012) no. 1, pp. 163-204. http://geodesic.mathdoc.fr/item/JLT_2012_22_1_JLT_2012_22_1_a6/